# SDR ASAA0110487

- Difficulty date: July 7, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 65549352
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND MAIN CARGO DOOR AT BS 380-480, STRINGER 16L HAS CRACKED AND BROKEN RIVET HEADS WITH CRACKS EMANATING FROM RIVETS.  REPAIRED PER SRM.  (M)
